MAUDE Adverse Event Report: CARDINAL HEALTH 1.9 FR ARGYLE DUAL LUMEN PICC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

CARDINAL HEALTH 1.9 FR ARGYLE DUAL LUMEN PICC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 43304
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
Customer reports that they were called to the bedside to assess with a picc as dressing was saturated.Upon assessment, and flushing of both ports, fluids noted to be leaking at insertion site.The doctor at bedside suggested pulling the picc back 5cm and using it as peripheral, however the picc continued to leak.The picc was therefore removed, and the line was intact.The patient tolerated it well.Placement of a second picc will be attempted.
 
Additional Manufacturer Narrative
The lot number was unknown, therefore a manufacturing device history record (dhr) review or product/process changes review for the lot number could not be performed.However, all dhr¿s are reviewed to meet regulatory requirements prior to product release.A sample was not returned for evaluation and no additional information, pictures or videos were provided for evaluation.Consequently, it was not possible to evaluate it as part of a comprehensive failure investigation.The root cause and corrective actions could not be identified without a sample to evaluate.This complaint will be closed with no further action; if sample is received later, the complaint will be reopened for a more robust investigation.It must be noted that in-process controls such as personnel training, incoming quality acceptance testing for raw material, 100% in process visual inspection and visual acceptance sampling are performed in the plant are in place to prevent nonconforming product from leaving the manufacturing operations.This complaint will be used for tracking and trending purposes.

Brand Name
1.9 FR ARGYLE DUAL LUMEN PICC
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16745764
Report Number3009211636-2023-00814
Device Sequence Number8528028
Product Code LJS
UDI-Device Identifier20884527004659
UDI-Public20884527004659
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number43304
Device Catalogue Number43304
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer04/13/2023
Initial Report FDA Received Date04/14/2023
Supplement Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown